# SDR ASMF200506003

- Difficulty date: June 2, 2005
- Submitted: June 4, 2005
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 36,693 hours, 14,197 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Idg
- Part number: 729825J
- Part serial: C1003
- Condition: Failed
- Location: Lt Side
- Part time: 5,401 hours, 435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, LT GENERATOR FAILURE, APU DID NOT START AT 35 000 FT, 24 22 25 EICAS MESSAGES, 01 GEN OFF DISPLAYED AND 01 AS BUSS OFF REMAINED ILLUMINATED. QRH ABNORMAL PROCEDURE WAS PERFORMED, PAGE 09-03, RETURNING. DURING TEST WAS DETECTED LOW QUANTITY OF OIL AND LEAK IN THE IDG, IT WAS REPLACED.  LATER, AIRCRAFT RETURNED, AGAIN 24 11 03 EICAS MESSAGES, 01 GEN DRIVE DISPLAYED AND GEN DRIVE LIGHT ILLUMINATED. QRH ABNORMAL PROCEDURE WAS PERFORMED PAGE 09-04, RETURNING. THE APU WAS TIRED TO START SEVERAL TIMES AND IT STARTED AT 20 000 FT. DURING OVERNIGHT SERVICE, THE LT IDG WAS REPLACED IAW MM 24-11-01 AND SENSORS MODULE WAS REPLACED IAW MM 49-53-08, TESTED CORRECT.
